Corona Virus News
Ministry of Health: The CoronaVirus Booster Causes Fewer Side Effects Than the First Two Doses

The Israeli Ministry of Health published this evening the data accumulated as part of the administration of the third coronavirus vaccine dose.

According to the ministry announcement, 11 teens suffered from myocarditis following the vaccines. In addition, 25 exceptional cases were reported that are being dealt with by a committee of the Ministry of Health.

In general - in the third dose, fewer side effects were reported in all the criteria.

# CoronaVirus Vaccines # Health # Health Ministry
Rayburn Butler 15:42 01.10.2021
. . When I got my first shot, I had rash on left arm. When I got the booster, I had rashes on both arms and abdomen
Susan Medrano 02:38 01.10.2021
Was the myocarditis permanent? Lord have mercy! Can you good people at Newsrael share some info on HERD IMMUNITY?
0 /200
Website By